# SDR 97ZZZX3908

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Doug DC-8
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 2445902
- Condition: Broken
- Location: Brake Assy
- Part time: 2,197 hours
- Component: Bfgoodrich, 21565
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON RECEIPT OF BRAKE ASSEMBLY, DISC WAS FOUND BROKEN IN HALF.  HAVE WITNESSED NUMEROUS FAILURES AND DAMAGES.  DESIGN FLAW WHEN A PART BREAKS IN HALF.
